Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: marvelon


 sop22 - Tue Oct 30, 2007 2:58 pm

Hello. ive been on marvelon (the pill) for a bit more than 3 years now and the last three months my BP has gone up, consistantly in the pre hypertension range, ive read that it can be to do with marvelon, is this true? i have no other reason to have this and its all i can think that is causing it.
thanks :)
 Debbie Miller, RN - Tue Oct 30, 2007 3:41 pm

User avatar Yes, high blood pressure can be a side effect in people who are prone to this condition. There is a genetic element that might make you more apt to get it than someone else might be. So, while it may not be the cause, it could aggravate things. You should talk to your care provider about this and it may be that you will need to switch to an alternate birth control method.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us